Advanced

Recursive estimation of quantiles using recursive density estimators

Holst, Ulla LU (1987) In Sequential Analysis 6(3). p.219-237
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
kernel density estimators, Adaptive stochastic approximation, strong regularity, recursive estimation of quantiles
in
Sequential Analysis
volume
6
issue
3
pages
219 - 237
publisher
Taylor & Francis
external identifiers
  • scopus:0039849540
ISSN
0747-4946
DOI
10.1080/07474948708836128
language
English
LU publication?
yes
id
0c9772b1-aea9-44f9-9d6e-662d2c8710e6 (old id 1244962)
date added to LUP
2008-10-13 10:57:35
date last changed
2017-01-01 06:37:03
@article{0c9772b1-aea9-44f9-9d6e-662d2c8710e6,
  author       = {Holst, Ulla},
  issn         = {0747-4946},
  keyword      = {kernel density estimators,Adaptive stochastic approximation,strong regularity,recursive estimation of quantiles},
  language     = {eng},
  number       = {3},
  pages        = {219--237},
  publisher    = {Taylor & Francis},
  series       = {Sequential Analysis},
  title        = {Recursive estimation of quantiles using recursive density estimators},
  url          = {http://dx.doi.org/10.1080/07474948708836128},
  volume       = {6},
  year         = {1987},
}